# SDR CA951204028

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350D
- Engine: Lyc
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 350A21106606
- Condition: Cracked
- Location: Rt Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)BOTH R/H AND L/H ENGINE MOUNTS FOUND CRACKED.
